# SDR UALA2012110606382

- Difficulty date: November 2, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 40,752 hours, 10,077 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION STATION 1393 T0 1408 D=.040"W=.75" L=4" & STA 1329 TO 1348 D=.035"W=.7"L=3" & STA 1363 TO 1370 D=.045"W=.75"L=3.5" & STA 1423 TO 1426 D=.032 W=.7"L=3". ALL AT BL R88 TO R88.  REPLACED SEAT TRACK IAW SRM 51-10-02 AND INSTALLED NEW SEAT TRACK IAW SRM.  REPLACE SEAT TRACK STA 1207 TO 1427 IAW.
